Active Filters

  • (-) Empa Authors = Ehret, Alexander E.
  • (-) Journal = Journal of Elasticity
  • (-) Publication Type = Journal Article
Search Results 1 - 2 of 2
  • RSS Feed
Select Page
Invariants for rari- and multi-constant theories with generalization to anisotropy in biological tissues
Rubin, M. B., & Ehret, A. E. (2018). Invariants for rari- and multi-constant theories with generalization to anisotropy in biological tissues. Journal of Elasticity, 133(1), 119-127. https://doi.org/10.1007/s10659-018-9674-5
An invariant-based Ogden-type model for incompressible isotropic hyperelastic materials
Rubin, M. B., & Ehret, A. E. (2016). An invariant-based Ogden-type model for incompressible isotropic hyperelastic materials. Journal of Elasticity, 125(1), 63-71. https://doi.org/10.1007/s10659-016-9570-9